MathSciNet Relay Station
MathSciNet bibliographic data
MR1623424 35L70 (35B45 35Q53)
Delort, J.-M. Temps d'existence pour l'équation de Klein-Gordon semi-linéaire à données petites périodiques. (French) [Time of existence for the semilinear Klein-Gordon equation with periodic small data] Amer. J. Math. 120 (1998), no. 3, 663–689.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement